# SDR ASAA2019030728739

- Difficulty date: March 22, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,659 hours, 12,692 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 171563
- Condition: Faulted
- Location: Nr 1 Hf Comms
- Part time: 32,292 hours, 9,625 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 HF RADIO WILL NOT TRANSMIT. GROUNDED - YES.  ACCOMPLISHED HF ANTENNA ELECTRICAL BOND CHECK REF B737-800 AMM 23-11-51-760-801, NO FAULTS NOTED. REMOVED & REPLACED BOTH #1 & #2 HF ANTENNA COUPLER REF AMM 23-11-61, GROUND FUNCTIONAL CK NML. AIRCRAFT RELEASED FROM MEL 23-11C.
